Publications with S. Haber

All publications by Simcha Haber and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1059 Haber, S., & Shelah, S. (2015). An extension of the Ehrenfeucht-Fraïssé game for first order logics augmented with Lindström quantifiers. In Fields of logic and computation. II, Vol. 9300, Springer, Cham, pp. 226–236. arXiv: 1510.06581 DOI: 10.1007/978-3-319-23534-9_13 MR: 3485648